Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: Jost     Display Documents



ID: 28095.0, MPI für Mathematik in den Naturwissenschaften / Jost
Prescribing a fourth order conformal invariant on the standard sphere, part II : Blow up analysis and applications
Authors:Djadli, Z.; Malchiodi, A.; Ahmedou, M. O.
Date of Publication (YYYY-MM-DD):2002
Title of Journal:Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
Volume:Serie 5, 1
Issue / Number:2
Start Page:387
End Page:434
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:ISSN:0391-173X
LOCALID:training22979
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.